# SDR DALA2021071403988

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 60,762 hours, 7,879 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 AFTER MAIN CABIN DOOR 2L WAS CLOSED DOOR STILL INDICATED OPEN ON ECAM. CORRECTIVE ACTION: PERFORMED OPERATIONAL CHECK ON 2L DOOR. COULD NOT DUPLICATE PROBLEM. (7324348)
